| Catalog Number |
IQ35F150BST/B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/09/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device will not be returning for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
Event or Problem Description
The account alleges that upon survey data review for the inqwire product family, an adverse event involving a diagnostic inqwire was noted.The event alleges that the guide wire may have caused a embolism during stent placement within a patient's peripheral vascular system.Additional medical intervention was required.No additional details are available, and the device will not be returning for investigation.